MAUDE Adverse Event Report: BMC MEDICAL CO., LTD LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number LG3600
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
React health received a complaint from a durable medical equipment provider stating that an out of box failure occurred and that the device had a burning smell.There was no patient harm or injury.The device has not been returned to the manufacturer.A follow up report will be filed once the investigation is complete.

Brand Name
LUNA G3 APAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD
room 10, 17f, building 4,
huiya plaza, no.16 lize road
fengtai district,, beijing CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0170
CH   CN 301700
Manufacturer Contact
xu ning
building c20,
venture headquarters base, no.18 fuyuan street
wuqing district, tianjin CN 30-1700
CH   CN 301700
MDR Report Key19445361
Report Number3008566132-2024-00005
Device Sequence Number20974182
Product Code BZD
UDI-Device Identifier06948538365618
UDI-Public(01)06948538365618(11)220430
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K201620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLG3600
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2023
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown